Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Post menopausal, have sleep problems, irritation, mood swings, burning in eyes, no relief with tryptomer. Help?

I am 53 years old and have been having sleep problems since the past 3 years. I m already past menopause ,. About 4 times a week I only sleep for about 4 hours, and this makes me very irritable and moody, and my eyes burn the whole day. I sometimes take TRYPTOMER10mg to help me to sleep, but even this does not have any effect. Please help.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
all these are symptoms of post menupausal syndrome.....they are severe in early menupause andsubsided there after.....if you get no relief with TRYPTOMER 10MG,then consult your gynaecologist to increase the dose or change the drug....
hope you got your answer...
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor